On the fractional mean-value theorem

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

7 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Article number1250104
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume22
Issue number5
Publication statusPublished - May 2012

Abstract

In this paper, we derive a fractional mean-value theorem both in the sense of RiemannLiouville and in the sense of Caputo. This new formulation is more general than the generalized Taylor's formula of Kolwankar and the fractional mean-value theorem in the sense of RiemannLiouville developed by Trujillo. © 2012 World Scientific Publishing Company.

Research Area(s)

  • Caputo, Fractional calculus, generalized Taylor's formula, mean-value theorem, RiemannLiouville

Citation Format(s)

On the fractional mean-value theorem. / Guo, Peng; Li, Changpin; Chen, Guanrong.
In: International Journal of Bifurcation and Chaos, Vol. 22, No. 5, 1250104, 05.2012.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review